# SDR IPXA2021071371624

- Difficulty date: July 1, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC21536
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING O/B FLAP I/B AFT HINGE FAIRING STRUCTURE TEE BEAM IS CRACKED.REMOVED AND REPLACED CRACKED RT WING O/B FLAP I/B AFT HINGE FAIRING STRUCTURE TEE BEAM IAW SRM 51-33-01 & 51-35-01. (MINOR)
